Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Volume 13 / Issue 11

available in:   PDF (134 kB) PS (134 kB)
 
get:  
Similar Docs BibTeX   Write a comment
  
get:  
Links into Future
 
DOI:   10.3217/jucs-013-11-1680

 

Rates of Asymptotic Regularity for Halpern Iterations of Nonexpansive Mappings

Laurentiu Leustean (Technische Universit├Ąt Darmstadt, Germany)

Abstract: In this paper we obtain new effective results on the Halpern iterations of nonexpansive mappings using methods from mathematical logic or, more specifically, proof-theoretic techniques. We give effective rates of asymptotic regularity for the Halpern iterations of nonexpansive self-mappings of nonempty convex sets in normed spaces. The paper presents another case study in the project of proof mining, which is concerned with the extraction of effective uniform bounds from (prima-facie) ineffective proofs.

Keywords: Halpern iterations, asymptotic regularity, metric fixed point theory, nonexpansive functions, proof mining

Categories: F.4.1, G.1